# SDR GTIA2016111701668

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 16,097 hours, 7,398 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Seat Row 7def
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER OXYGEN MASKS DROPPED UNCOMMANDED, ROW 7 D/E/F DURING TAKEOFF. RE-PACKED O2 MASK SSSY. AT ROW 7DEF IAW AMM 35-21-43. PERFORMED OPERATIONAL CK OFMANUAL MASK RELEASE IAW AMM 35-23-00. THIS CLEARS DMI# 2107920-1. PLACARD REMOVED, MX PROCEDURE C/W. MOC NOTIFIED
